# SDR VNAA2025090300011

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,501 hours, 14,252 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING DENT ON RH SIDE SKIN OF RUDDER BETWEEN STA 125.44 AND STA 119.71 APPROX 7" FWD OF TE CORRECTIVE ACTION: REPAIRED IAW CRJ 900 SRM 55-41-01-201-001-A01. WORK PERFORMED UNDER MHIRJ BARCODE HN00223044.
